# SDR 95ZZZX896

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3115Y
- Make and model: Hughes 369D
- Aircraft serial: 500716D
- System (JASC): 6220 · Main Rotor Head
- Part: Boot
- Part number: 369D21011
- Condition: Torn
- Location: M/R Hub
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND M/R HUB DUST BOOT RIPPED ALONG THE INSIDE PLEATS FOR ABOUT 120 DEGREES OF ARC ON 3 PLEATS.  REPLACED BOOT WITH NEW.
